Mappings that preserve Sidon sets in R

Colin C. Graham Department of Mathematics, Northwestern University

TBD mathscidoc:1701.332543

Arkiv for Matematik, 19, (1), 217-221, 1980.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 179 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{colin1980mappings,
  title={Mappings that preserve Sidon sets in R},
  author={Colin C. Graham},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510546080352},
  booktitle={Arkiv for Matematik},
  volume={19},
  number={1},
  pages={217-221},
  year={1980},
}
Colin C. Graham. Mappings that preserve Sidon sets in R. 1980. Vol. 19. In Arkiv for Matematik. pp.217-221. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510546080352.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved